Effexor Withdrawals - What Can I Do to Avoid It?
I'm getting ready to get off of Effexor (venlafaxine) that I've been taking for 14 years.
I've heard the withdrawal symptoms are horrible and that they last for a long time. Is there any natural remedies that will help ease those symptoms?
There is no doubt that some
people may experience significant withdrawal symptoms when stopping Effexor. But not all people will experience them.
It is true that you have been on Effexor for a long time and that your body is completely used to it. Your doctor can advise you on how to gradually lower the dose of Effexor to significantly reduce any of your feared "horrible" side effects.
Because you believe that you are one of those people who will experience "horrible" side effects, many side effects you might experience will be magnified (similar to the placebo, sugar-pill effect).
Often, the fear that you will experience side effects will bring them on (or at least magnify them).
When you do experience side effects, then you can take the specific natural remedies to counteract the symptoms; at least until your body gets used to not having Effexor in your system.
I have included links to products that may be of interest to you for treating some withdrawal symptoms.
As always, consult your doctor before you stop or change the dose of Effexor or take any natural remedies.Get More Info on Fatigue FighterGet More Info on Pure Calm for Anxiety